MathSciNet Relay Station
MathSciNet bibliographic data
MR646710 35J65 (47H15)
Gallouët, Thierry; Kavian, Otared Resonance for jumping nonlinearities. Comm. Partial Differential Equations 7 (1982), no. 3, 325–342.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement